Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Generlized Quasi-Sasakian Manifold admitting Semi-Symmetric Non Metric Connection


S.K. Srivastava and Ajai Kumar Srivastava


Agashe and Chafle [4] defined a semi – symmetric non-etric connection in a Riemannian manifold. Further, the properties of semi- symmetric non-metric connection in almost contact metric manifold has been studied by Ojha and Prasad [5]. The purpose of this paper is to introduce a semi-symmetric non-metric connection in generalized quasi-sasakian manifold.

Keywords and Phrases : semi – symmetric non-metric connection, Riemannian manifold, almost contact metric manifold, generalized quasi-sasakian manifold.
AMS Subject Classification : : 53C15 , 53C05

Received date : February 3, 2008,

Revised : July 27,2008

Accepted date: August 20,2008

cited by: J.T.S. Vol. 2 (2008), 83-89

Download PDF